# SDR YENA2022021000056

- Difficulty date: February 9, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 57,380 hours, 20,425 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Overserviced
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FLT # 1505, EWR-FLL. DESCENDING THUR 12K FT AND AFTER UTILIZING ENG/WING ANTI-ICEE SYS FLT DECK, FLT ATT, AND PAX EXPERIENCED MODERATE FUMES WITH SOCK ODOR UNTIL LANDING. REPORT FILLED OUT; COMPLIED WITH INFORMATION NOTICE 2017-T015 SEC B(2). FOUND EVIDENCE OF APU OVERSERVICING. CLEANED AREA AND ALL OPS/LEAK CHK OF APU OK PER 49-90-00. PERFORMED DECONTAMINATION OF ECS PACK SYS 1 & 2 AND R/R RECIRCULATION FILTERS AS PER AMM 21-00-00-615-804-A. ALL OPS/IND GOOD, NO DEFECTS OR ODORS DETECTED AT THIS TIME. A/C IS OK FOR SVC.
